# SDR FDEA201711173256

- Difficulty date: November 17, 2017
- Submitted: November 25, 2017
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 102,199 hours, 34,185 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stanchion
- Part number: AGA32247
- Condition: Corroded
- Location: Bs 1970
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE WASTE TANK BS 1970, CTR STANCHION AT THE BULKHEAD IS CORRODED.  REMOVED AND REPLACE STANCHION SRM 51-31-01.
